# SDR CHQA201100425

- Difficulty date: November 8, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 25,578 hours, 20,954 cycles
- Engine: Allsn AE3007A
- Engine time: 23,012 hours, 23,037 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Defective
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON DESCENT THERE WAS AN ELECTRICAL ODOR IN THE CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LIGHTING BALLAST AT ROW 3 AND ROW 5.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
